Jump to content
CrazyBoards.org

Recommended Posts

I just started Saphris today (and this site, too...a trend emerging, perhaps??) and am curious about others' experience with it. I am generally a person who experiences side effects very quickly and so I have a few I am looking for for myself, but I would like to know if anyone else has had POSITIVE experiences with it....or negative I suppose...Thanks!

Link to comment
Share on other sites

yes, there are many topics already on the joys of saphris, but i am always happy to add to another that i am a happy saphris user and LOVING it!

Anna

Anna, I hope my experience with Saphris ends up being as good as yours. Your upbeat comments have really encouraged me.

I tapered the Seroquel down to 50 mg and started Saphris two nights ago. (Only four more nights on Seroquel!) I sleep well on Saphris; it actually knocks me out pretty quickly. However, when I wake up at night, I am strangely agitated and feel like scratching myself. I have to force myself to calm down before I drift off again. I also feel a bit spaced-out in the morning, as if my head and body only reconnect at 11 a.m. I am sure everything will be much better in a week or two, but for now I miss the absence of side-effects on Seroquel. What I don’t miss is the weight – already lost 6 lb! Yay!!!

Link to comment
Share on other sites

I am glad to hear there is a black cherry flavor (which happens to be my favorite flavor in almost everything, so perhaps...???) and am making a note to ask my psych about it the next time I see him. Has anyone had good long term effects? From what I have read through various sources, it seems to lose its effectiveness after awhile; it doesn't seem like it's an option for long term use. Can someone prove me wrong. I would hate to find something that works and then have to switch AGAIN. I'm running out of anti-psychotics to try.

Link to comment
Share on other sites

Hate to break it to you, but black cherry flavor still tastes pretty awful (although not QUITE as bad). I haven't heard at all of saphris losing its effectiveness anywhere and would like a citation on that statement please. I've been on it going on 7 weeks and am only feeling better.

Anna

Link to comment
Share on other sites

I'd like a citation on that too, because I haven't seen anything to that effect. I haven't been on saphris long at all, but so far I am love, love, loving it. I haven't noticed any side effects, my mood's been really good, and it seems to be helping my ADHD as well.

Link to comment
Share on other sites

I just started on Saphris (the regular flavor because pdoc only had samples of that) on Wednesday (2 days ago) and it is making me uber-tired...but I'm hoping that will wear off once my body and brain adjust. So no real opinion about it yet.

:Trigger: :Trigger: The taste and numbing effect remind me of my cocaine abuse years ago. :Trigger:

But I digress, I had to get off the Invega and Risperdal because I had gained 20 lbs. Pdoc and I are trying Saphris as a "last ditch effort" to find me something that meets my criteria....she is kinda un-understanding about not wanting to gain weight and believing that the meds actually do cause weight gain. I'm surprised how expensive it is - with my insurance it would be $600 per month at the pharmacy....luckily we have a mail-order option that is $20 per month....what a price difference!

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...